Prostap

Hi ladies,

Wonder if anyone can help me, I have been receiving the prostap injection to help to stop my periods and to also help towards the constant pelvic pain I always had. I have now received my 3rd dose last week and up until now I have felt better than I have in months apart from having the hot sweats, but I seem to have started getting the odd pains again in my pelvic area. Mainly on my right side buy occasionally on my left top.

Dose this mean it has already stopped working or could it be something else.

Thankyou

5 Replies

oldestnewest
  • I'm in the same position - so I have asked for a second opinion as I don't feel that Prostap has helped me at all. Ive had 5 and the pelvic pain has never receded. Have you been given other options other than Prostap?

  • No, think the next step is a hysterectomy which is what I want to be honest. I have my family and I don't want anymore so I'm happy with that decision but will know more in March when I see gynaecologist again x

  • Hi Fran, can I ask if you were given add back HRT with the Prostap injections?

  • Hi. Yes I started with livial but it's wasn't workingredients so I'm on the low dose premique now and have been for 2 weeks nearly but sometimes the hot sweats I get make me feel like im gonna pass out if I don't strip off.

  • Thanks Fran, the HRT worries me but I suppose I need to trust gynaes judgement and give it a try. Thanks for answering xx

You may also like...